# SDR CA131125016

- Difficulty date: November 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 2,529 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033113
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 2,456 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) THE RT MLG INDICATION WAS A YELLOW "X" AFTER STARTUP, GIVING AN "UNDETERMINED MLG POSITION".  THE RT MLG INDICATOR WOULD INTERMITTENTLY FLASH "GREEN" AND THEN BACK TO A YELLOW "X".  TROUBLESHOOTING CONFIRMED THAT THE RT MLG "UP" PROXIMITY SWITCH WAS NOT WORKING IN A CORRECT MANNER.  THE RT MLG PROXIMITY SWITCH WAS REPLACED WITH A NEW SWITCH.  GROUND TESTED SERVICEABLE.
